# SDR M3HA97049

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 842801
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 102 - A/C EN ROUTE TO ITO FROM LIH, WAS DIVERTED BACK TO HNL, INFLIGHT THROUGH 12,000 FEET CARGO DOOR LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AS A/C DESCENDED THROUGH 11,000 FEET.  A/C MADE AN UNEVENTFUL LANDING IN HNL.  CLEANED PROXIMITY SWITCH, VERIFIED THAT THE DOOR WAS OPERATIONAL AND OPS CHECK GOOD.  (M)
